Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Digestive Disorders

GI Distress??

11/08/1998

Question:

Had an acid reflux problem after recent surgery due to Gall the different drugs that I had to take. The problem has now resolved itself. However, I have started getting intermittent chest discomfort somewhat similar to the kind of discomfort associated with palpitation.Heart involvement has been ruled out. Could this problem be caused by a mild case of acid reflux or some other type of GI problem?

Answer:

The answer to the general question of whether chest discomfort may be caused by gastroesophageal reflux is yes. Whether that is the cause of your chest discomfort can only be determined by the physician who actually evaluates you for the problem.

For more information:

Go to the Digestive Disorders health topic, where you can:

Response by:

Michael Patrick Jones, MD, FACP Michael Patrick Jones, MD, FACP
Director, Center for Digestive Motility Disorders
College of Medicine
University of Cincinnati